Convolution and Coefficient Estimates for (p,q)-Convex Harmonic Functions Associated with Subordination


Creative Commons License

Bayram H., Yalçın Tokgöz S.

JOURNAL OF FUNCTION SPACES, vol.2022, pp.1-5, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 2022
  • Publication Date: 2022
  • Doi Number: 10.1155/2022/5317797
  • Journal Name: JOURNAL OF FUNCTION SPACES
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, MathSciNet, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Page Numbers: pp.1-5

Abstract

We preface and examine classes of (p, q)-convex harmonic locally univalent functions associated with subordination. We acquired a coefficient characterization of (p, q)-convex harmonic univalent functions. We give necessary and sufficient convolution terms for the functions we will introduce.